Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

149 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I have been taking Gabapentin 300m , 1 at nite

I have been taking Gabapentin 300m , 1 at nite and taking gabapentin 100m ,1 in the morning and 1, 100m at noon.
lately I sometimes feel groggy, tired and quivery in the morning until about noon or more. I am thinking , I will stop taking the 300m at nite, and just take 100m enstead. I have pain down my legs, because of l-4 and L-5 have no cartridge between disks. I am 86 yrs old , My pain Doctor is Dr Nasr.
Sat, 6 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Yes. I m going to increase my Elavil dose per my doctor for vestibulitis /vulvadynia symptoms. If not more effective he suggested Gabapentin or imipramine, in that order. I wanted to know more about which might be more effective for my burning, labial pain.

doctor1 MD

I have been taking Gabapentin 300 for 8 months to treat numbness, low grade pain and tingling on bottom of my foot due to a hip replacement 2 years ago. It doesn t seem to be helping and I feel depressed, anxious and tired. How do I stop taking this drug.

doctor1 MD

Had shingles last Nov 7 this year..but now that d blisters are gone I have different kinds of pain in my left hand..painful to touch , sometimes it seems like there is electric shock, & sometimes..there is a shooting pain..I have tried various over the counter creams like capcaisin, lidocaine spray,terrain n m taking 300mg of gabapentin.but it seems does not work..I will feel relief for 1 to 2 hours only...this has affected the quality of my life and cannot work..

Loading Online Doctors....